# SDR JBXA000232

- Difficulty date: December 27, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N578
- Make and model: Cndair CL6002B19
- Aircraft serial: 7270
- Aircraft time: 5,034 hours, 4,444 cycles
- System (JASC): 3160 · Central Display
- Part: Pseu
- Condition: Failed
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DISCREPANCY: ABORTED TAKE OFF AT 110 KTS DUE TO WOW INPUT AUTION - DURING ABORT, GOT GEAR DISAGREE, SERVICE DOOR, STEERING INOP, RED NOSE GEAR UNSAFE INDICATIONS AND SPOILER MISCONFIG MESSAGES.CORRECTIVE ACTION: REMOVED AND REPLACED PSEU IAW 32-61-01. OPS CHECK GOOD.
